Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cohomology of Heisenberg Lie algebras


Author: L. J. Santharoubane
Journal: Proc. Amer. Math. Soc. 87 (1983), 23-28
MSC: Primary 17B56; Secondary 18G15, 18G40
MathSciNet review: 677223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cohomology of Heisenberg Lie algebras is studied and we obtain the description of cocycles, coboundaries and cohomological spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B56, 18G15, 18G40

Retrieve articles in all journals with MSC: 17B56, 18G15, 18G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0677223-X
PII: S 0002-9939(1983)0677223-X
Keywords: Heisenberg Lie algebras, cohomology
Article copyright: © Copyright 1983 American Mathematical Society